Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my boobs

Posted by on Sep. 28, 2010 at 10:29 PM
  • 12 Replies
Are sooooooo itchy. I literally have claw marks from scratching. Its not excema.
TMI-it feels good to rub my nipples, but not scratch them.
Hot water feels awesome, cortizone cream does not work.
Anything? Stories? Ideas?
Posted on CafeMom Mobile
by on Sep. 28, 2010 at 10:29 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
JMKristy
by on Sep. 28, 2010 at 10:32 PM

Ummm.... new laundry detergent? Are you sweaty, maybe its heat?

Jaxsonsmama2009
by Silver Member on Sep. 28, 2010 at 10:33 PM
Try eucerin calming cream or a benadryl
Posted on CafeMom Mobile
twohearts0810
by on Sep. 28, 2010 at 10:34 PM

did you just change something? laundry detergent, body wash, soap? have you tried just benadryl?

bunnywzrd
by on Sep. 28, 2010 at 10:35 PM

Maybe a yeast infection type of thing. I know it can happen if you breatfeed but I don't know about normally.

JMKristy
by on Sep. 28, 2010 at 10:36 PM

I'm bored, so I googled it for you! LOL! Ehow actually has an article about it! LOL!!

http://www.ehow.com/how_5702645_treat-itchy-breasts.html

AES514
by on Sep. 28, 2010 at 11:33 PM

 haha thanks JM. Nothing new, I haven't tried Benadryl.... I have a 13 month old and it knocks me out. I can see the flakiness of dry skin, but we haven't turned on the heat or anything.... and its sooooo embarrasing in public! I've tried lotion, and I have actually been taking claritin and Tylenol cold and flu due to being sick. If i could post a pic of the marks on my boobs, I would. (or i can text them ;) lol )  ugh. I don't know. I do get excema on my arms when I am stressed, but this isn't scaly like that.

:( I will now check the ehow article!

Oh and I have taken oatmeal baths with no relief.

Rhiannon1988
by Bronze Member on Sep. 28, 2010 at 11:35 PM

hm.. if you have tried just about every outside the body treatment than it's probably something under the skin.. i would goto a doctor if possible if it doesn't stop within the next couple days.. sounds to me like your hormones might be acting funny

AES514
by on Sep. 28, 2010 at 11:44 PM

 Now that you have said that. I recently switched from Lexapro to Zoloft. But, I guess I kind of figured it would be more of a systemic reaction the so localized, hmmm.... And I started taking pre-natals every day. Just as a multi vitamin. Could that do it?

Quoting Rhiannon1988:

hm.. if you have tried just about every outside the body treatment than it's probably something under the skin.. i would goto a doctor if possible if it doesn't stop within the next couple days.. sounds to me like your hormones might be acting funny

 

star92543
by on Sep. 29, 2010 at 2:06 PM

Are you possibly pregnant? Also I know that has happened to me when my boobs are growing.

AES514
by on Sep. 29, 2010 at 9:53 PM
God I hope not.

Quoting star92543:

Are you possibly pregnant? Also I know that has happened to me when my boobs are growing.

Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)